# SDR USAA010075

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Entry Door
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED, 8 PLACES 1 INCH BY 1 INCH, FORWARD ENTRY DOOR Z-ANGLE.  CORROSION LEVEL 1 C53-107-01.  REPLACED Z-ANGLE PER SRM 51-10-1.  (M)
